# SDR 2020FA0000380

- Difficulty date: August 21, 2020
- Submitted: August 21, 2020
- Operation: General aviation
- Aircraft: N4725D
- Make and model: Cessna 172N
- Aircraft serial: 17272340
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WE HAVE BEEN DISINFECTING OUR FLEET OF A/C DURING COVID CONCERNS.  THE PILOTS HAVE DISINFECTING WIPES PROVIDED TO THEM.  BEFORE EACH FLIGHT THE PILOT WIPES DOWN AREAS OF TOUCH POINTS.  THE THROTTLES HAVE FRICTION LOCK FEATURES THAT ARE COMPRISED OF WASHERS.  THESE WASHERS ARE GETTING WET AND SWELLING WHICH IS CAUSING THE WASHERS TO BIND THE THROTTLE CONTROL AND IN A FEW SITUATIONS LOCKED UP THE THROTTLE UNTIL AND HARD PULL WAS USED TO FREE THE CONTROL.
